Stability Analysis of 2-D Discrete Systems Described by the Fornasini-Marchesini Second Model With State Saturation
No Thumbnail Available
Date
2008
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the global asymptotic stability of 2-D discrete systems described by the Fornasini-Marchesini second local state-space model employing state saturation arithmetic is presented. An example shows the effectiveness of the present criterion.
Description
Keywords
asymptotic stability, digital filter word length effects, Lyapunov methods, multidimensional systems, state saturation nonlinearity
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
55
Issue
8
Start Page
793
End Page
796